Biblioteca de la Universidad Complutense de Madrid

The AR-property for Roberts' example of a compact convex set with no extreme points .2. Application to the example


Nhu, Nguyen Tho y Rodríguez Sanjurjo, José Manuel y Van An, Tran (1997) The AR-property for Roberts' example of a compact convex set with no extreme points .2. Application to the example. Proceedings of the American Mathematical Society, 125 (10). pp. 3089-3098. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial:


In this second part of our paper, we apply the result of Part 1 to show that the compact convex set with no extreme points, constructed by Roberts (1977), is an AR.

Tipo de documento:Artículo
Palabras clave:Convex set, linear metric space, extreme point, absolute retract
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:16904

C. Bessaga and T. Dobrowolski, Some open problems on the border of infinite dimensional topology and functional analysis, Proceedings of the international conference on geometric topology, PWN, Warszawa 1980.

D. Curtis, T. Dobrowolski and J. Mogilski, Some applications of the topological characterizations of the sigma-compact spaces 2 f nad , Trans. Amer. Math. Soc. 284(1984), 837{847

T. Dobrowolski and J. Mogilski, Problems on topological classification of incomplete metric spaces, Open problems in topology, J. van Mill and G. M. Reed (Editors) Elsevier Science Publishers B. V. North-Holand 1990.

R. Geoghegan, Open problems in infinite dimensional topology, Topology Proceedings, 4(1979), 287{330.

V. Klee, Shrinkable neighbourhoods in Hausdor linear spaces, Math. Ann. 141(1960), 281{285.

V. Klee, Leray-Schauder theory without local convexity, Math. Ann. 141(1960), 286{296.

M. G. Krein and D. P. Milman, On extreme points of regular convex sets, Studia Math. 9(1940), 133{138.

N. J. Kalton and N. T. Peck, A re-examination of Roberts' example of a compact convex set with no extreme points, Math. Ann. 253(1980), 89{101.

N. J. Kalton, N. T. Peck and J. W. Roberts, An F-space sampler, London Math. Soc. Lecture Note Series 89(1984).

Nguyen To Nhu, Investigating the ANR-property of metric spaces, Fund. Math. 124(1984), 243{254; Correction, Fund. Math. 141(1992), 297.

Nguyen To Nhu, The infinite dimensional approximation property and the AR-property in needle point spaces, J. London Math. Soc. (to appear).

Nguyen To Nhu and Katsuro Sakai, The compact neighborhood extension property and the local equi-connectedness, Proc. Amer. Math. Soc. 121(1994), 259{265.

Nguyen To Nhu and Le Hoang Tri, Every needle point space contains a compact convex AR-set with no extreme points, Proc. Amer. Math. Soc. 120(1994), 1261{1265

Nguyen To Nhu and Le Hoang Tri, No Roberts space is a counter-example to Schauder's conjecture, Topology, 33(1994), 371{378.

Depositado:26 Oct 2012 10:44
Última Modificación:07 Feb 2014 09:38

Sólo personal del repositorio: página de control del artículo